# SDR IPXA10560494

- Difficulty date: May 13, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1030
- Condition: Gouged
- Location: Bs 1600 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO BAY FRAME INNER FLANGE HAS SCREW GOUGE BS 1600 STR 15-16L.  REPAIRED MAIN CARGO BAY FRAME INNER FLANGE GOUGE IAW SRM 51-40-01-0G, SRM 51-20-01-0G, SRM 51-10-02-0G, SRM 53-00-07-1A-1 AND ER 10-2762.
